Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jul 10, 2012, 3:39 PM CDT for Santa Rosa County, Florida. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2012, 3:39 PM CDT (20:39 UTC)
- Expired
- Jul 10, 2012, 4:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Mobile, AL
County Santa Rosa County, FL
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.7 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1275 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
317
WWUS84 KMOB 102039
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM CDT TUE JUL 10 2012
FLZ003-004-102145-
INLAND SANTA ROSA FL-SANTA ROSA FL-
339 PM CDT TUE JUL 10 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SANTA ROSA COUNTY
IN THE PANHANDLE OF FLORIDA...
* UNTIL 445 PM CDT
AT 337 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 6 MILES WEST OF ALLENTOWN...MOVING NORTHEAST AT 10 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3072 8728 3100 8712 3100 8709 3089 8682
3062 8711
TIME...MOT...LOC 2039Z 215DEG 8KT 3074 8713
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 10, 2:25 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 10, 2:25 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL 225 PM CDT TUE JUL 10 2012 .SYNOPSIS...ANIMATED SATELLITE IMAGERY SHOWS THE LOCATION OF THE UPPER LOW ACROSS NORTHERN LOUISIANA. THE FAVORED AREA FOR ASCENT RELATIVE TO THIS UPPER LOW WAS ACROSS SOUTHERN MISSISSIPPI AND SOUTHERN ALABAMA TODAY. OUTFLOW FROM ONGOING CONVECTIVE COMPLEX HAS BEEN SPARKING OFF ADDITIONAL SHOWERS AND STORMS ACROSS SOUTH CENTRAL ALABAMA TO THE WEST OF THE INTERSTATE 65 CORRIDOR. CONVECTIVE DEBRIS CLOUDINESS IS SPREADING BACK SOUTHWARD ACROSS MOBILE BAY AND THIS IS SUPPRESSING ANY ADDITIONAL DEVELOPMENT IN THE COASTAL AREAS. && .SHORT TERM...[TONIGHT THROUGH THURSDAY] THE UPPER LEVEL LOW WILL NOT MOVE A LOT...STAYING SITUATED OVER US THROUGHOUT THE WEEK. THIS WILL BE THE PRIMARY FORCING MECHANISM OF THE PRECIPITATION THROUGHOUT THE NEXT FEW DAYS. RAIN CHANCES DECREASE OVERNIGHT WITH THE LOSS OF DAYTIME HEATING TO GENERALLY ABOUT 30 PERCENT. RAIN CHANCES INCREASE RAPIDLY DURING THE DAYTIME HOURS. THE CONVECTION SHOULD GET STARTED EARLY WITH AT LEAST 60 PERCENT CHANCES DURING THE DAY ON WEDNESDAY AND THURSDAY. THE TEMPS WILL NOT VARY GREATLY FROM WHAT WE HAVE SEEN IN THE PREVIOUS DAYS...WITH HIGHS IN THE LOW 90S AND LOWS IN THE MID 70S. .LONG TERM...[THURSDAY NIGHT THROUGH MONDAY]...LITTLE CHANGE IN THE OVERALL PATTERN IS EXPECTED THROUGH THE EXTENDED FORECAST PERIOD. A SUBTROPICAL RIDGE OF HIGH PRESSURE WILL REMAIN CENTERED OVER THE ROCKY MOUNTAINS THROUGH THE REMAINDER OF THE WEEK BEFORE SLOWLY EXPANDING EASTWARD TOWARD THE CENTRAL PLAINS THIS WEEKEND INTO EARLY NEXT WEEK. MEANWHILE...A SECONDARY UPPER LEVEL RIDGE OF HIGH PRESSURE WILL CONTINUE TO STRETCH FROM THE ATLANTIC OCEAN TO THE EASTERN SEABOARD THROUGH THE WEEKEND. AN UPPER LEVEL TROUGH WILL REMAIN EMBEDDED ACROSS THE TENNESSEE AND LOWER MISSISSIPPI RIVER VALLEYS BETWEEN THESE TWO FEATURES THROUGH THE END OF THIS WEEK. ABUNDANT DEEP LAYER MOISTURE WILL STAY IN PLACE ACROSS THE GULF COAST THROUGH EARLY NEXT WEEK...AND SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP EACH DAY THROUGH MONDAY. WE WILL KEEP HIGH END SCATTERED /40-50 PERCENT/ COVERAGE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST DURING THE DAYTIME PERIOD ACROSS MOST LOCATIONS THROUGH EARLY NEXT WEEK...WITH LOWER CHANCES /20-30 PERCENT/ EACH NIGHT. A FEW STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR BRIEFLY SEVERE EACH AFTERNOON...WITH STRONG TO NEAR SEVERE WIND GUSTS...NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES...AND VERY HEAVY RAINS ACCOMPANYING THE STRONGER STORMS THAT DEVELOP. LOCALIZED FLOODING WILL ALSO BE POSSIBLE ACROSS LOCATIONS THAT RECEIVE SEVERAL ROUNDS OF HEAVY RAINFALL. LITTLE DIURNAL TEMPERATURE CHANGE IS EXPECTED THROUGH THE EXTENDED FORECAST PERIOD. HIGHS WILL GENERALLY RANGE FROM THE UPPER 80S TO AROUND 90 ALONG THE COAST...TO THE LOWER TO MID 90S INLAND EACH DAY...WITH MORNING LOWS MOSTLY RANGING FROM 70 TO 75 DEGREES. && .AVIATION...A BROKEN LINE OF TSTMS WAS WORKING ITS WAY EAST ALONG THE MS COAST AND SHOULD REACH MOB AND BFM SOME TIME AROUND 1830 TO 19Z. TEMPO GROUP FOR MVFR IN TSRA WITH 20KT GUSTS WAS INCLUDED AT BOTH TERMINALS. AT PNS...SCATTERED TSTMS NEAR THE TERMINAL HAVE WANED BUT WE CANNOT RULE OUT SOME ADDITIONAL REDEVELOPMENT THIS AFTERNOON. AFTER THAT...TRENDED THE TAFS TO VFR AT ALL TERMINALS IN THE EVENING. WENT WITH A GRADUAL RAMP UP TO VCTS LATE TONIGHT AND INTO TOMORROW AS ANOTHER WAVE OF OFFSHORE TSTMS MAY BEGIN TO AFFECT THE TERMINALS. CONFIDENCE NOT HIGH ENOUGH IN TIMING TO GO LOWER THAN VFR. && .MARINE...HIGH PRESSURE ACROSS THE FLORIDA PENINSULA WILL KEEP LIGHT SOUTHERLY FLOW PREVAILING OVER THE MARINE AREA THROUGH MUCH OF THE WEEK. ONLY NOTICEABLE INCREASE IN WINDS AND SEAS WILL BE NEAR THE COAST WITH THE AFTERNOON SEA BREEZE. THE POTENTIAL FOR WATERSPOUTS NEAR THE COAST AND IN MOBILE BAY WILL BE ELEVATED THE NEXT COUPLE OF MORNINGS. && .FIRE WEATHER...LOW LEVEL MOISTURE WILL CONTINUE TO BE ON THE INCREASE AS SOUTHERLY FLOW CONTINUES TO TRANSPORT GULF MOISTURE INTO THE REGION. RAIN CHANCES WILL REMAIN ELEVATED EACH AFTERNOON THROUGH THE REST OF THE WEEK AS A FRONTAL BOUNDARY SLOWLY NEARS THE GULF COAST. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 75 90 73 90 / 30 60 40 60 PENSACOLA 76 90 74 90 / 40 60 40 60 DESTIN 76 89 77 89 / 30 60 30 60 EVERGREEN 72 91 72 91 / 30 60 30 60 WAYNESBORO 72 90 71 90 / 30 60 40 60 CAMDEN 71 92 71 92 / 40 60 30 60 CRESTVIEW 74 90 74 90 / 30 60 30 60 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && LONG TERM...21 AVIATION...LAMERS REST OF DISCUSSION...GODSEY/GUBA
Hazardous weather outlook, Jul 10, 4:57 AM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 457 AM CDT TUE JUL 10 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 457 AM CDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THE STRONGER THUNDERSTORMS. NO WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH EARLY NEXT WEEK. GUSTY STRAIGHT WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THE STRONGER THUNDERSTORMS. NO WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630-650-655-670-675-111200- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 457 AM CDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...MOST PREVALENT DURING THE MORNING AND OVERNIGHT HOURS...WILL BRING THE RISK FOR STRONG GUSTY WINDS...LOCALLY HIGH SEAS...FREQUENT LIGHTNING...AND HEAVY DOWNPOURS. A FEW WATERSPOUTS ARE ALSO POSSIBLE. NO WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY NEXT WEEK. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS...FREQUENT LIGHTNING...AND POTENTIALLY A FEW WATERSPOUTS. NO WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY.
In the hours before
Special weather statement, Jul 10, 10:37 AM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1037 AM CDT TUE JUL 10 2012
MSZ078-101615-
STONE MS-
1037 AM CDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR STONE COUNTY IN
SOUTHERN MISSISSIPPI...
* UNTIL 1115 AM CDT
AT 1031 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
LUMBERTON TO BAY ST. LOUIS...MOVING NORTHEAST AT 25 MPH.
WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3091 8934 3092 8914 3091 8912 3068 8900
3068 8924 3065 8925 3065 8934 3091 8935
TIME...MOT...LOC 1536Z 245DEG 22KT 3091 8953 3027 8927
08Special weather statement, Jul 10, 12:00 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL
1200 PM CDT TUE JUL 10 2012
MSZ067-075-076-101745-
WAYNE MS-PERRY MS-GREENE MS-
1200 PM CDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR GREENE...PERRY AND
WAYNE COUNTIES IN SOUTHERN MISSISSIPPI...
* UNTIL 1245 PM CDT
AT 1159 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM TALLAHALA TO ROYCE...MOVING
NORTHEAST AT 40 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. A FEW GUSTS TO
AROUND 35 MPH HAVE ALREADY BEEN MEASURED WITH THESE STORMS.
LAT...LON 3144 8914 3144 8895 3181 8895 3183 8894
3184 8874 3144 8845 3112 8843 3101 8887
3135 8915
TIME...MOT...LOC 1700Z 226DEG 33KT 3147 8912 3107 8880
08-LAMERSSpecial weather statement, Jul 10, 12:44 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL
1244 PM CDT TUE JUL 10 2012
MSZ067-101830-
WAYNE MS-
1244 PM CDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR WAYNE COUNTY IN
SOUTHERN MISSISSIPPI...
* UNTIL 130 PM CDT
AT 1240 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SANDERSVILLE TO 6 MILES
SOUTHWEST OF CHICORA...MOVING NORTHEAST AT 40 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...AND THE STORMS
HAVE A HISTORY OF PRODUCING GUSTY WINDS.
LAT...LON 3182 8895 3183 8894 3184 8877 3186 8863
3190 8847 3157 8846 3143 8863 3143 8876
3154 8895
TIME...MOT...LOC 1744Z 212DEG 35KT 3184 8896 3151 8860
08Special weather statement, Jul 10, 2:12 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
212 PM CDT TUE JUL 10 2012
ALZ055>057-102015-
BUTLER AL-CONECUH AL-MONROE AL-
212 PM CDT TUE JUL 10 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BUTLER...CONECUH
AND MONROE COUNTIES IN ALABAMA...
* UNTIL 315 PM CDT
AT 209 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR FAIRNELSON...MOVING NORTH AT 20 MPH.
PEOPLE IN NORTHEASTERN MONROE...NORTHERN CONECUH AND SOUTHWESTERN
BUTLER COUNTIES...INCLUDING THE CITIES OF FAIRNELSON...DEANS...
MIDWAY...MIXONVILLE...AL 47 AND CR 29 ROAD AND BUTLER SPRINGS...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ALSO...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3183 8711 3183 8691 3179 8676 3147 8688
3153 8720
TIME...MOT...LOC 1911Z 201DEG 17KT 3159 8706
17-GOULDSpecial weather statement, Jul 10, 3:08 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL
308 PM CDT TUE JUL 10 2012
ALZ060-102100-
COVINGTON AL-
308 PM CDT TUE JUL 10 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COVINGTON COUNTY
IN SOUTHWEST ALABAMA...
* UNTIL 400 PM CDT
AT 304 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR FALCO...MOVING NORTHEAST AT 10 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3099 8656 3099 8668 3101 8670 3121 8670
3139 8648 3112 8626
TIME...MOT...LOC 2006Z 236DEG 10KT 3106 8666
38-GODSEYSpecial weather statement, Jul 10, 3:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM CDT TUE JUL 10 2012
FLZ003-004-102145-
INLAND SANTA ROSA FL-SANTA ROSA FL-
339 PM CDT TUE JUL 10 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SANTA ROSA COUNTY
IN THE PANHANDLE OF FLORIDA...
* UNTIL 445 PM CDT
AT 337 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 6 MILES WEST OF ALLENTOWN...MOVING NORTHEAST AT 10 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3072 8728 3100 8712 3100 8709 3089 8682
3062 8711
TIME...MOT...LOC 2039Z 215DEG 8KT 3074 8713
38-GODSEYThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:53 AM CDT | Special Marine Warning | MOB | 52 min | |
| Jul 10, 8:57 AM CDT | Tornado Warning | MOB | Baldwin | 24 min |
| Jul 10, 9:36 AM CDT | Special Marine Warning | MOB | 39 min | |
| Jul 10, 2:12 PM CDT | Special Weather Statement | MOB | Conecuh | 63 min |
| Jul 10, 3:08 PM CDT | Special Weather Statement | MOB | Covington | 52 min |
| Jul 10, 5:38 PM CDT | Special Marine Warning | MOB | 82 min | |
| Jul 10, 10:37 AM CDT | Special Weather Statement | MOB | Stone | 38 min |
| Jul 10, 12:00 PM CDT | Special Weather Statement | MOB | Greene, Perry, Wayne | 45 min |
| Jul 10, 12:44 PM CDT | Special Weather Statement | MOB | Wayne | 46 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.